Mathematics and Statistics Vol. 5(2), pp. 78 - 83
DOI: 10.13189/ms.2017.050205
Reprint (PDF) (482Kb)

On Minimal and Maximal Regular Open Sets

Hisham Mahdi *, Fadwa Nasser
Department of Mathematics, Islamic University of Gaza, PO Box 108, Gaza, Palestine


The purpose of this paper is to investigate the concepts of minimal and maximal regular open sets and their relations with minimal and maximal open sets. We study several properties of such concepts in a semi-regular space. It is mainly shown that if X is a semi-regular space, then miO(X) = miRO(X). We introduce and study new type of sets called minimal regular generalized closed. A special interest type of topological space called rTmin space is studied and obtain some of its basic properties.

Minimal Open, Minimal Regular Open, Maximal Regular Open, Semi-regular Space, Minimal Regular Generalized Closed

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Hisham Mahdi , Fadwa Nasser , "On Minimal and Maximal Regular Open Sets," Mathematics and Statistics, Vol. 5, No. 2, pp. 78 - 83, 2017. DOI: 10.13189/ms.2017.050205.

(b). APA Format:
Hisham Mahdi , Fadwa Nasser (2017). On Minimal and Maximal Regular Open Sets. Mathematics and Statistics, 5(2), 78 - 83. DOI: 10.13189/ms.2017.050205.